MathSciNet Relay Station
MathSciNet bibliographic data
MR605587 (82g:81058) 81E10 (53C05 58E20 83C99)
Kafiev, Yu. N. Four-dimensional $\sigma $-models and geometry of Yang-Mills fields. Nuclear Phys. B 178 (1981), no. 1, 177–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement